American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11T21) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] D. H. Lehmer and Emma Lehmer. Cyclotomic resultants . Math. Comp. 48 (1987) 211-216. MR 866110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Nicholas Buck, Lones Smith, Blair K. Spearman and Kenneth S. Williams. The cyclotomic numbers of order fifteen . Math. Comp. 48 (1987) 67-83. MR 866099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. Creutzburg and M. Tasche. Number-theoretic transforms of prescribed length . Math. Comp. 47 (1986) 693-701. MR 856713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1